# SDR FDEA2019062411403

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 79,982 hours, 25,935 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32536001
- Part serial: 11001824
- Condition: Inoperative
- Location: Apu
- Part time: 4,112 hours, 2,684 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, CREW REPORTED AN ODOR SOMETHING LIKE SMOKE IN THE COCKPIT.     RELEASED FOR SERVICE APU BATTERY  INOPERATIVE.   APU  INOPERATIVE.    SWAPPED APU BATTERY TO MAIN  BATTERY IAW AMM 24-31-01-04,  AND AMM 24-31-03-4.   MAIN  BATTERY WORKS NORMAL.   SWAPPED WITH APU BATTERY AND APU CHARGER.
